# SDR ASAA9740102

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C27044
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE LOWER SURFACE OF THE LEFT WING SKIN WAS FOUND WORN AT TWO LOCATIONS NEAR THE ACCESS HOLES FOR THE BOOST PUMP.  REPAIRED PER EA 5720-01133.  (M)
